# SDR ASOA20140502039

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145
- Aircraft serial: 145239
- Aircraft time: 34,301 hours, 26,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT AISLE PATH EMERGENCY LIGHT STRIP WOULD NOT TEST. MAINTENANCE REPLACED THE LIGHT STRIP AND OPS CHECKS WERE GOOD.
